# SDR CA110701002

- Difficulty date: June 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 902 hours
- Engine: Garrtt TFE7312
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pump
- Part number: 30607852
- Condition: Failed
- Location: Rt Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAY 14, 2011, CREW REPORTED LOW OIL PRESSURE ON TOUCHDOWN (64 PSI) FOR A FEW SECONDS AND THEN BACK TO NORMAL.  OIL PUMP WAS REPLACED WITH AN O/H UNIT.  CREW REPORTED A FLUCTUATION OF THE OIL PRESSURE DURING THE CLIMB OUT THRU 33, 000 TO 37,000 FT. AFTER DISCUSSION WITH MFG FSE, OIL PUMP WAS REPLACED WITH AN O/H UNIT. ACFT NOW RETURNED TO SERVICE.
